Advanced

Extension of the parameter range of the power series expressions and asymptotes of the exact solutions to Smoluchowski's coagulation equation with gamma distributions as initial size spectra

Lindblad, Ulf LU (2005) In Journal of Colloid and Interface Science 283(1). p.267-273
Abstract
In order to obtain a wide set of test cases for numerical methods to solve Smoluchowski's coagulation equation the exact solutions for the constant, sum or product kernel, with gamma distributions as initial size spectra, are generalized by allowing size distributions with a singularity at zero volume. (C) 2004 Published by Elsevier Inc.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Colloid and Interface Science
volume
283
issue
1
pages
267 - 273
publisher
Elsevier
external identifiers
  • wos:000227114700030
  • pmid:15694447
  • scopus:13844296651
ISSN
1095-7103
DOI
10.1016/j.jcis.2004.08.070
language
English
LU publication?
yes
id
a3365df1-d2d8-4703-8bfe-5be14253ef2c (old id 152067)
date added to LUP
2007-07-18 15:33:41
date last changed
2017-01-01 04:43:14
@article{a3365df1-d2d8-4703-8bfe-5be14253ef2c,
  abstract     = {In order to obtain a wide set of test cases for numerical methods to solve Smoluchowski's coagulation equation the exact solutions for the constant, sum or product kernel, with gamma distributions as initial size spectra, are generalized by allowing size distributions with a singularity at zero volume. (C) 2004 Published by Elsevier Inc.},
  author       = {Lindblad, Ulf},
  issn         = {1095-7103},
  language     = {eng},
  number       = {1},
  pages        = {267--273},
  publisher    = {Elsevier},
  series       = {Journal of Colloid and Interface Science},
  title        = {Extension of the parameter range of the power series expressions and asymptotes of the exact solutions to Smoluchowski's coagulation equation with gamma distributions as initial size spectra},
  url          = {http://dx.doi.org/10.1016/j.jcis.2004.08.070},
  volume       = {283},
  year         = {2005},
}